# SDR DALA2018041602512

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BETWEEN RIBS 4 & 5, BS 185 AT FWD ENTRY DOOR.  THE INTERCOSTAL WAS REPLACED IAW SRM 51-30-2, 51-30-5, AND DWG 9955763, REV K.
